# SDR FDEA201106282475

- Difficulty date: June 28, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 691487112
- Condition: Corroded
- Location: Bs 700 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 700 (AFT SIDE) BETWEEN STRINGER 28L AND 28R.  REMOVED DAMAGED MATERIAL DIM 10" X 2" IAW SRM REV 103, 51-10-1.   FABRICATED NEW SHEAR TIE DIM 10" X 2" 7075  T6 .050" IAW SRM 53-10-4.   INSTALLED SHEAR TIE IAW SRM 51-30-2.
